27 male Q: Does Anastrozole cause Muscle Wasting? :'( Help me please
Posted in the Oncology Forum
#1 Jun 24, 2012
Hello everyone, I'm a 27m have gone to 4 specialists now (Kaiser Permanente), they couldn't find out why I am losing muscle mass everywhere. I first noticed it 5 months ago only when I was prescribed with Anastrozole for a supposedly gynecomastia which is not really gyno, my new endocrinologist just told me. The wasting is very rapid and I am scared :(
1. Neurologist said it's not ALS, muscles are strong but soft, no tone
2. I feel like the padding has gone. I can feel my bones and it hurts when you rest your arms on a table.
3. It has affected my facial muscles, muscles around my eyes, no more space between skin and eyeballs like it used to.
4. Sides of tongue look like someone took a chunk of bite off them. Tonsils are thin. The opening behind tonsils have atrophied.
-slight proteinuria (protein in urine) but not high enough for a kidney disease
-very low Vit D
-normal Cushing's test but high 24hr urine Free Cortisol (endo says could be stress)
-Testosterone to be checked again
-Checked for a number of things like arthritis, HIV, Hepa ABC, Antibodies, ETC, abdominal CT "normal", ultrasound fatty liver
-I kept gaining fat mass despite being a Zone dieter (I do not eat enough even in a day's worth, no sweet tooth)
-High BP and Rapid heart rate since 2008 = doctors said due to anxiety, Last EKG normal
Neurologist said it could be disuse atrophy. Really Can disuse atrophy affect the tongue too??
And Can Anastrozole cause muscle wasting?:'(
Help me please I cannot die yet I have to buy my mother a house first I promised her that :'(
Add your comments below
Find what you want!
Search Oncology Forum Now
Copyright © 2016 Topix LLC